VOL. 36 · NO. 5 | 2006
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 36 (5), (2006)
No abstract available
Articles
William D. Banks, Igor E. Shparlinski
Rocky Mountain J. Math. 36 (5), 1415-1426, (2006) DOI: 10.1216/rmjm/1181069373
No abstract available
Shangquan Bu, Eero Saksman
Rocky Mountain J. Math. 36 (5), 1427-1435, (2006) DOI: 10.1216/rmjm/1181069374
KEYWORDS: The complete continuity property, vector-valued Hardy spaces, vector measures, Pettis integrability, 46B20, 46B22, 46E40 46G10
No abstract available
S.T. Chapman, M.T. Holden, T.A. Moore
Rocky Mountain J. Math. 36 (5), 1437-1455, (2006) DOI: 10.1216/rmjm/1181069375
KEYWORDS: 20M14, 20M25, 13F05, 11Y05
No abstract available
Luciano O. Condori, M. Lilian Lourenço
Rocky Mountain J. Math. 36 (5), 1457-1469, (2006) DOI: 10.1216/rmjm/1181069376
KEYWORDS: Holomorphic germs, continuous homomorphisms, 46G20, 32A38, 47B33
No abstract available
Zengji Du, Xiaojie Lin, Weigao Ge
Rocky Mountain J. Math. 36 (5), 1471-1486, (2006) DOI: 10.1216/rmjm/1181069377
KEYWORDS: Nonlocal boundary value problem, resonance, coincidence degree theory
No abstract available
Ming Fan
Rocky Mountain J. Math. 36 (5), 1487-1509, (2006) DOI: 10.1216/rmjm/1181069378
KEYWORDS: Besov-Orlicz space, commutator, Lions-Peetre's interpolation method, multi-dimensional uniform rotundity, quasi-power, Schatten-Orlicz class, $\curlyphi$-variation, Triebel-Lizorkin-Orlicz space, 46B70, 46M35, 46E30, 46E35
No abstract available
Edray Herber Goins, Davin Maddox
Rocky Mountain J. Math. 36 (5), 1511-1524, (2006) DOI: 10.1216/rmjm/1181069379
KEYWORDS: congruent numbers, Heron triangles, rational triangles, Elliptic curves, 14H52, 51M04, 11G05
No abstract available
E. Harboure, O. Salinas, B. Viviani
Rocky Mountain J. Math. 36 (5), 1527-1541, (2006) DOI: 10.1216/rmjm/1181069380
KEYWORDS: Iterated operators, Orlicz spaces, 42B25
No abstract available
Tetsuya Hosaka
Rocky Mountain J. Math. 36 (5), 1543-1553, (2006) DOI: 10.1216/rmjm/1181069381
KEYWORDS: CAT(0) spaces, boundaries of groups, 20F67, 57M07
No abstract available
Amir Khosravi, Behrooz Khosravi
Rocky Mountain J. Math. 36 (5), 1555-1575, (2006) DOI: 10.1216/rmjm/1181069382
KEYWORDS: Order component, characterization, prime graph, simple group, unitary group, 20D05, 20D60, 20D08
No abstract available
V. Marraffa
Rocky Mountain J. Math. 36 (5), 1577-1593, (2006) DOI: 10.1216/rmjm/1181069383
KEYWORDS: Pettis integral, McShane integral, Kurzweil-Henstock integral, locally convex spaces, 28B05, 46G10
No abstract available
M.A. Nyblom
Rocky Mountain J. Math. 36 (5), 1595-1602, (2006) DOI: 10.1216/rmjm/1181069384
No abstract available
Miguel Ortega, Juan de Dios Pérez, Florentino G. Santos
Rocky Mountain J. Math. 36 (5), 1603-1613, (2006) DOI: 10.1216/rmjm/1181069385
KEYWORDS: 53C15, 53B25
No abstract available
Sofiya Ostrovska
Rocky Mountain J. Math. 36 (5), 1615-1629, (2006) DOI: 10.1216/rmjm/1181069386
KEYWORDS: Bernstein polynomials, $q$-binomial coefficients, q -binomial coefficients, convergence, 41A10, 41A36
No abstract available
Miroslav Pavlović, Dragan Vukotić
Rocky Mountain J. Math. 36 (5), 1631-1636, (2006) DOI: 10.1216/rmjm/1181069387
No abstract available
Aleksandar Petojević
Rocky Mountain J. Math. 36 (5), 1637-1650, (2006) DOI: 10.1216/rmjm/1181069388
KEYWORDS: $K_i(z)$ function, $_vM_m(s;a,z)$ function, generating function, 11B34, 11B50
No abstract available
Märt Põldvere
Rocky Mountain J. Math. 36 (5), 1651-1663, (2006) DOI: 10.1216/rmjm/1181069389
KEYWORDS: 46B28, 46B20
No abstract available
Dušan Repovš, Matjaž Željko
Rocky Mountain J. Math. 36 (5), 1665-1677, (2006) DOI: 10.1216/rmjm/1181069390
KEYWORDS: Basic embedding, linear relation, Continuous function, array, 54F50, 54C25, 46J10, ‎54C30
No abstract available
Andrew S. Richardson
Rocky Mountain J. Math. 36 (5), 1679-1703, (2006) DOI: 10.1216/rmjm/1181069391
KEYWORDS: 13D07, 13E10
No abstract available
R.J. Stroeker
Rocky Mountain J. Math. 36 (5), 1705-1713, (2006) DOI: 10.1216/rmjm/1181069392
KEYWORDS: Q-derived polynomial, Elliptic curve, 11G30
No abstract available
Ke Wang, Meng Fan, Michael Y. Li
Rocky Mountain J. Math. 36 (5), 1715-1727, (2006) DOI: 10.1216/rmjm/1181069393
KEYWORDS: Periodic wave solutions, quasi-linear partial differential equations, Massera theorems, 34K15, 34C25
No abstract available
P.C. Wong, C.K. Tang, H.W. Gan
Rocky Mountain J. Math. 36 (5), 1729-1742, (2006) DOI: 10.1216/rmjm/1181069394
KEYWORDS: Residually $p$-finite, subgroup separable for p, tree products, Retract, 20E26, 20E06, 20F05
No abstract available
Binggen Zhang, Yuji Liu
Rocky Mountain J. Math. 36 (5), 1743-1755, (2006) DOI: 10.1216/rmjm/1181069395
KEYWORDS: solvability, Two-point Boundary Value Problem, higher order differential equation, solution, positive solution
No abstract available
Cheng-De Zheng, Ren-Hong Wang
Rocky Mountain J. Math. 36 (5), 1757-1772, (2006) DOI: 10.1216/rmjm/1181069396
KEYWORDS: Padé-type approximant, cubic Hermite-Padé approximation, Asymptotic formula, Differential equation, 41A21
No abstract available
H.Y. Zhou, Y.J. Cho
Rocky Mountain J. Math. 36 (5), 1773-1802, (2006) DOI: 10.1216/rmjm/1181069397
KEYWORDS: Iterative schemes, Accretive operators, pseudo-contractions, convergence condition, Bruck-Reich condition, condition (I), strong convergence, 47H17, 47H05, 47H10
No abstract available
Back to Top